# SDR 29GA2016010400003

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 33,245 hours, 37,501 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Pressure Loss
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ACCUMULATOR LOSES PRESSURE IN FLIGHT WITHIN 2 MINUTES.  PERFORMED OPS CHECK, FOUND TO BE IN GOOD WORKING CONDITION, COULD NOT DUPLICATE.
